# SDR H7O2004F00000

- Difficulty date: September 16, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N9754F
- Make and model: Cessna 172R
- Aircraft serial: 17280037
- Engine: Lyc IO360A1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: 05142132
- Condition: Broken
- Location: Seat
- Part time: 2,249 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROD END SNAPED OFF THE LOCK CYLINDER WHILE BEING USED.
